Hi, Im 19 and a couple of weeks ago I started my period. It was a completely normal flow and the next day i became really sick with a horrible case of the flu and I had to go to the ER due to high fevers that wouldnt go down. I was taking tamiflu, tylenol, and motrin. My periods normally last 7 days and this period looked normal except it lasted 10 days. The flow was really light for the extra 3 days. (the blood i found on the pad for the last days was very minimal) I dont have insurance, hence I am asking here on this forum. Could my illness and/or meds be the cause of my odd period?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.